# SDR MRKA9540

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 24345
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Attach Plate
- Part number: 69560273
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, THE LEFT OUTBOARD ELEVATOR HINGE ATTACH PLATES WERE FOUND LOOSE AND FRETTING, WHERE THEY ATTACH TO THE AFT END OF THE STABILIZER RIB AT STATION 213.32.  THE HINGE ATTACH PLATES WERE REPLACED AND THE RIB END FITTING REPAIRED PER S/B 737-55-1054.  (W)
